Homotopy Groups of Maps and Exact Sequences.

B. Eckmann; P.J. Hilton

Commentarii mathematici Helvetici (1960)

  • Volume: 34, page 271-304
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eckmann, B., and Hilton, P.J.. "Homotopy Groups of Maps and Exact Sequences.." Commentarii mathematici Helvetici 34 (1960): 271-304. <http://eudml.org/doc/139197>.

author = {Eckmann, B., Hilton, P.J.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {271-304},
title = {Homotopy Groups of Maps and Exact Sequences.},
url = {http://eudml.org/doc/139197},
volume = {34},
year = {1960},

AU - Eckmann, B.
AU - Hilton, P.J.
TI - Homotopy Groups of Maps and Exact Sequences.
JO - Commentarii mathematici Helvetici
PY - 1960
VL - 34
SP - 271
EP - 304
KW - topology
UR - http://eudml.org/doc/139197
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.